Ask a doctor

Why Did I Get a Pimple After Juvederm?

I got Juvederm injected into my eye hollows last year but a month after the injection, I noticed a pimple showing over my treatment area. I thought maybe it's an injection site irritation and it will go away on it's own. But a year later, I still have it. What can I do to get rid of it. I tried using a sterile needle to puncture it but it still comes back... Will a cortisone shot get rid of it?

Doctor Answers (5)

Why Did I Get a Pimple After Juvederm?

+1

     An exam would be necessary to determine the nature of the lesion in question.  If this is determined to be a cyst, excision would be the treatment of choice.  Kenneth Hughes, MD Los Angeles, CA


Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

Laser after juvederm

+1

Blood vessel growths can occur spontaneously or after trauma. One or two treatments of the pulsed dye laser will treat it.

Ramona Behshad, MD
Chesterfield Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Why Did I Get a Pimple After Juvederm

+1

It is likely to be a small cyst in the skin. Typically Juvederm for under eye hollows is injected deep closer to the bone than the skin. I dont think they are related just a coincidence

 

Naveen Somia, MBBS, PhD, FRACS
Sydney Plastic Surgeon
5.0 out of 5 stars 27 reviews

You might also like...

Pulsed dye laser for a red spot angioma after Juvederm injections.

+1

You may have developed a small telangiectasia or angioma.  A pulsed dye laser should be able to eliminate the red spot. Raffy Karamanoukian, Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
5.0 out of 5 stars 47 reviews

Pimple after Juvederm

+1

It's not a pimple, especially one year later. It could be a small cyst. If it came a month after the Juvederm I doubt very much it has anything to do with that injection as that's much too long to be related. It's coincidence is all. Sounds like a small cyst and you should see a physician for options. Poking it with a needle is a bad idea and isn't going to do anything, but drain it. It will just keep coming back unless you have it treated properly by a physician.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.